Secondary Logo

Institutional members access full text with Ovid®

Share this article on:

Gastrointestinal Bleeding After Hemolytic Uremic Syndrome

A Report of Drug-associated Granulation Tissue Polyps

Say, Daphne S.*,†,‡; Starnes, Trevor‡,§; Matsukuma, Karen‡,§; Nguyen, Stephanie†,‡,||

Journal of Pediatric Gastroenterology and Nutrition: November 2018 - Volume 67 - Issue 5 - p e102–e104
doi: 10.1097/MPG.0000000000002044
Case Report

*Division of Gastroenterology, Hepatology, and Nutrition

Department of Pediatrics

Davis Medical Center

§Department of Pathology

||Division of Nephrology, Davis Children's Hospital, University of California, Sacramento, CA.

Address correspondence and reprint requests to Daphne S. Say, MD, Assistant Clinical Professor, Division of Gastroenterology, Hepatology, and Nutrition, Department of Pediatrics, University of California, Davis, 2516 Stockton Boulevard, Ticon II, Sacramento, CA 95817 (e-mail: dsay@ucdavis.edu).

Received 3 April, 2018

Accepted 5 May, 2018

Informed Consent: Informed consent was obtained from the patient and her legal guardian. All identifying patient information has been removed to protect patient privacy.

Dr Nguyen is an investigator for an open label phase 2 clinical trial for patiromer, an oral suspension for hyperkalemia. The other authors have no conflicts of interest relevant to this article to disclose.

© 2018 by European Society for Pediatric Gastroenterology, Hepatology, and Nutrition and North American Society for Pediatric Gastroenterology,